# SDR CALA2022100602720

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 78,679 hours, 9,260 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: NA
- Condition: Damaged
- Location: Panel 511pb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 511PB CONDUCTIVE FOIL DETERIORATED AROUND FASTENER HOLES OK TO INSTALL REPAIR TAPE. REMOVED DAMAGED TAPE. CLEANED PANEL. REF SRM 51-70-14. APPLIED ALUMINUM FOIL AND SEALING COMPOUND REF SRM 51-70-14. ACCOMPLISHED REPAIR INSPECTION IAW SRM 51-70-14-2R-3. OK TO INSTALL PANEL
